| Catalog Number |
129416 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bedside registered nurse had noticed the urinary catheter lying in the bed between the patient's legs.There was no evidence of meatal trauma, and the patient had not pulled the catheter out.The retention balloon was torn.The provider was notified, and the catheter was not replaced.This event had occurred on (b)(6) 2025.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.